Commun. Korean Math. Soc. 1998 Vol. 0, No. 0, 445—689
Combinatorial Proof for the Generalized Schur Identity
Jaejin Lee
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 445—459
Links in Spectrum of the Coordinate Ring of Quantum Affine Space
Sei-Qwon Oh, Yong-Yeon Shin
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 461—464
A Characterization of Minimal Semipositivity of Sign Pattern Matrices
S. W. Park, H. G. Seol, S. G. Lee
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 465—473
An Isomorphism for Infinite Dimensional Calculus
Seok Jong Lee, Kyung Chan Min
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 475—480
On the Closure of Dominant Operators
Youngoh Yang
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 481—487
The Image of Derivations on Certain Banach Algebras
Byung-Do Kim
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 489—499
Weak Convergence Theorems for Almost-Orbits of an Asymptotically Nonexpansive Semigroup in Banach Spaces
J. K. Kim, Y. M. Nam, B. J. Jin
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 501—513
Uniqueness for the Nonharmonic Fourier Series of Distributions
Mun-Ja Cho, Soon-Yeong Chung
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 515—523
Stability Theorem for the Feynman Integral Via Additive Functionals
Jung Ah Lim
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 525—538
Zero Scalar Curvature on Open Manifolds
SeongTag Kim
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 539—544
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd